Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 88, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 14, 2017, 2:52 PM CDT for 4 counties in Wisconsin. It was in force for 53 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2017, 2:52 PM CDT (19:52 UTC)
- Expired
- Jun 14, 2017, 3:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Outagamie County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 70 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 3:05 PM CDT | TSTM WND DMG | Eureka, WI | A FEW TREES DOWN. |
| Jun 14, 3:05 PM CDT | TSTM WND DMG | Waupaca, WI | TREES DOWN IN THE CITY. |
| Jun 14, 3:05 PM CDT | TSTM WND GST 70 | Waupaca, WI | |
| Jun 14, 3:05 PM CDT | NON-TSTM WND GST 70 | Waupaca, WI | |
| Jun 14, 3:09 PM CDT | TSTM WND GST 60 | Scandinavia, WI | |
| Jun 14, 3:10 PM CDT | TSTM WND DMG | Iola, WI | LARGE TREES ON HOUSES AND POWER LINES ACROSS THE CITY |
| Jun 14, 3:10 PM CDT | TSTM WND DMG | Iola, WI | NUMEROUS TREES DOWN. SOME STREET FLOODING. |
| Jun 14, 3:13 PM CDT | TSTM WND DMG | 3 Sw Oshkosh, WI | A FEW TREES DOWN. |
| Jun 14, 3:15 PM CDT | TSTM WND DMG | Butte Des Morts, WI | SMALL TREE LIMBS DOWN. 50 MPH GUSTS |
| Jun 14, 3:25 PM CDT | TSTM WND DMG | Menasha, WI | MANY TREES DOWN. |
| Jun 14, 3:30 PM CDT | TSTM WND DMG | Shiocton, WI | TREES AND POWER LINES DOWN. |
| Jun 14, 3:30 PM CDT | TSTM WND GST 60 | 3 N Shiocton, WI | |
| Jun 14, 3:31 PM CDT | TORNADO | 2 Ne Bear Creek, WI | THIS CORRESPONDS TO TORNADO 3 ON THE NWS DAMAGE SURVEY PNS SUMMARY. |
| Jun 14, 3:33 PM CDT | TORNADO | Shiocton, WI | LARGE TREES DOWN ON WIRES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 12:40 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 303 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
300
WUUS53 KGRB 141952
SVRGRB
WIC087-135-137-139-142045-
/O.NEW.KGRB.SV.W.0088.170614T1952Z-170614T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
252 PM CDT WED JUN 14 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Winnebago County in east central Wisconsin...
Eastern Waushara County in central Wisconsin...
Waupaca County in northeastern Wisconsin...
Western Outagamie County in northeastern Wisconsin...
* Until 345 PM CDT.
* At 251 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Hartman Creek State Park to 8
miles southwest of Chain O' Lakes-King to 10 miles north of
Redgranite to near Berlin, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Appleton, Oshkosh, Waupaca, Menasha, New London, Berlin,
Clintonville, Black Creek, Fremont and Lake Poygan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4390 8888 4398 8889 4398 8904 4415 8905
4418 8923 4460 8922 4460 8861 4446 8841
4389 8841
TIME...MOT...LOC 1951Z 233DEG 38KT 4428 8933 4422 8925 4418 8907 4400
8901
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AK4 follow-up statements
942
WWUS53 KGRB 142007
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
307 PM CDT WED JUN 14 2017
WIC087-135-137-139-142045-
/O.CON.KGRB.SV.W.0088.000000T0000Z-170614T2045Z/
Winnebago WI-Waushara WI-Waupaca WI-Outagamie WI-
307 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WINNEBAGO...EASTERN WAUSHARA...WAUPACA AND WESTERN OUTAGAMIE
COUNTIES...
At 305 PM CDT, severe thunderstorms were located along a line
extending from near Chain O' Lakes-King to near Waupaca to near
Fremont to near Rush Lake, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Appleton, Oshkosh, Waupaca, Menasha, New London, Berlin,
Clintonville, Black Creek, Fremont and Lake Poygan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4390 8888 4398 8889 4398 8904 4415 8905
4424 8923 4460 8922 4460 8861 4446 8841
4389 8841
TIME...MOT...LOC 2005Z 232DEG 38KT 4436 8918 4430 8910 4426 8892 4392
8871
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AK447
WWUS53 KGRB 142019
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
319 PM CDT WED JUN 14 2017
WIC137-142026-
/O.CAN.KGRB.SV.W.0088.000000T0000Z-170614T2045Z/
Waushara WI-
319 PM CDT WED JUN 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUSHARA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM CDT for
central, northeastern and east central Wisconsin.
LAT...LON 4391 8882 4424 8888 4427 8923 4460 8922
4460 8861 4446 8841 4389 8841
TIME...MOT...LOC 2016Z 218DEG 46KT 4451 8896 4443 8892 4438 8876 4404
8855
$$
WIC087-135-139-142045-
/O.CON.KGRB.SV.W.0088.000000T0000Z-170614T2045Z/
Winnebago WI-Waupaca WI-Outagamie WI-
319 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WINNEBAGO...WAUPACA AND WESTERN OUTAGAMIE COUNTIES...
At 316 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Randolph to 9 miles northeast of
Waupaca to New London to Oshkosh, moving northeast at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement reported trees down in the city of Waupaca
at 305 PM and trees down on the southwest side of Oshkosh
at 315 PM.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Appleton, Oshkosh, Waupaca, Menasha, New London, Clintonville, Black
Creek, Fremont, Lake Poygan and Hartman Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Winnebago and Waupaca Counties! SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4391 8882 4424 8888 4427 8923 4460 8922
4460 8861 4446 8841 4389 8841
TIME...MOT...LOC 2016Z 218DEG 46KT 4451 8896 4443 8892 4438 8876 4404
8855
HAIL...1.00IN
WIND...70MPH
$$
EB638
WWUS53 KGRB 142027
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
327 PM CDT WED JUN 14 2017
WIC087-135-139-142045-
/O.CON.KGRB.SV.W.0088.000000T0000Z-170614T2045Z/
Winnebago WI-Waupaca WI-Outagamie WI-
327 PM CDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WINNEBAGO...CENTRAL WAUPACA AND WESTERN OUTAGAMIE COUNTIES...
At 327 PM CDT, severe thunderstorms were located along a line
extending from near Clintonville to 6 miles northeast of New London
to near Northern Lake Winnebago, moving northeast at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Appleton, Oshkosh, Menasha, New London, Clintonville, Black Creek,
Central Lake Winnebago, Northern Lake Winnebago, Neenah and
Greenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Waupaca and Winnebago counties. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4392 8882 4412 8869 4434 8876 4452 8919
4460 8914 4460 8861 4446 8841 4389 8841
4391 8882
TIME...MOT...LOC 2027Z 233DEG 38KT 4457 8884 4449 8880 4444 8864 4410
8843
HAIL...1.00IN
WIND...70MPH
$$
EB371
WWUS53 KGRB 142043
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
343 PM CDT WED JUN 14 2017
WIC087-135-139-142052-
/O.EXP.KGRB.SV.W.0088.000000T0000Z-170614T2045Z/
Winnebago WI-Waupaca WI-Outagamie WI-
343 PM CDT WED JUN 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO...CENTRAL WAUPACA
AND WESTERN OUTAGAMIE COUNTIES WILL EXPIRE AT 345 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 800 PM CDT for
northeastern and east central Wisconsin.
LAT...LON 4392 8882 4412 8869 4434 8876 4452 8919
4460 8914 4460 8861 4446 8841 4389 8841
4391 8882
TIME...MOT...LOC 2042Z 270DEG 38KT 4465 8866 4457 8862 4452 8846 4418
8825
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:41 PM CDT, 11 minutes earlier.
Area forecast discussion, Jun 14, 2:41 PM CDT, 11 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 241 PM CDT Wed Jun 14 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Thursday Issued at 240 PM CDT Wed Jun 14 2017 Convectively induced vorticity center will continue to produce thunderstorms during the rest of the afternoon and early evening hours. Shear and instability are sufficient for some severe storms with strong winds and possibly large hail and a tornado or two. Additional scattered storms could accompany the weak surface front that will move through late tonight. Some low clouds are possible early Thursday but increasing west southwest winds will mix them out by noon with mostly sunny skies in the afternoon. Warm temperatures aloft will make for highs around 10 degrees above normal in most places. .LONG TERM...Thursday Night Through Wednesday Issued at 240 PM CDT Wed Jun 14 2017 A pretty typical early summer pattern setting up across the CONUS with upper ridging located over the southwest CONUS/western Atlantic and a general upper trough over east-central North America. The jet stream appears to set-up over the northern tier of states with periodic Pacific systems moving along the jet. The main forecast challenge will be trying to time each of these systems. Temperatures to start out above normal through Saturday, cool to below normal into early next week, then slowly warm closer to normal by the middle of next week. Vertically-stacked upper low is forecast to slowly move east into western Ontario Thursday night with a weak shortwave trough pushing into the western Great Lakes. Models are also showing another surge of gulf moisture streaming northeast as winds back to the southwest once again. It appears that central/east-central WI would need at least a small shower/thunderstorm chance after midnight, while the north would remain dry. Under generally partly cloudy skies, look for min temperatures to range from the middle to upper 50s north-central WI, to the lower 60s across eastern WI. Warm and somewhat humid conditions are expected to linger over central/east-central WI on Friday with capes perhaps surpassing 1K J/KG. The only question is whether there is a triggering mechanism to kick off more showers/thunderstorms. The GFS hints at a mid- level shortwave moving through the mean flow, thus cannot rule out at least a chance of showers/thunderstorms. Max temperatures on Friday to reach the upper 70s near Lake MI, lower to middle 80s elsewhere. Another weak shortwave trough is forecast by most of the models to enter the western Great Lakes on Friday night and with a continued southwest fetch of gulf moisture aimed at WI, additional small chances for showers/thunderstorms will remain in the forecast. Temperatures to remain on the mild side with middle to upper 50s north-central, lower to middle 60s east-central WI. Models send a weak frontal boundary into WI on Saturday and this feature would be the trigger necessary to generate more showers/thunderstorms, especially during the afternoon hours. More clouds/precipitation chances would hinder temperatures with readings slipping into the middle to upper 70s north-central/lakeshore, lower 80s south. The best likelihood of seeing showers/thunderstorms should occur Saturday night as a strong shortwave trough/accompanying surface low and cold front sweep across the western Great Lakes. We will have to watch these storms, especially Saturday evening before instability begins to weaken. However, bulk shear values in the 35 to 50 knot range through the night could keep storms feisty well into the night. While stronger lift/forcing exit the region on Sunday, northeast WI to reside on the cooler/cyclonic side of this system, thus with daytime heating, look for shower/thunderstorm chances to continue through Sunday. Much cooler air mass to overspread the area on Sunday with max temperatures around 70 degrees north-central, lower to middle 70s elsewhere. Precipitation chances are expected to diminish Sunday evening with the loss of daytime heating. Of course, the onset of daytime heating on Monday could kick off at least a few showers or thunderstorms. Temperatures on Monday will remain below normal with only middle to upper 60s north-central, upper 60s near Lake MI and lower 70s elsewhere. After a mostly dry Monday night, models indicate the approach/passage of a shortwave trough/cold front on Tuesday. While forcing/lift/instability are not as pronounced as Saturday night's event, anticipate at least chance pops will be needed across northeast WI for Tuesday. Max temperatures are expected to be slightly warmer with most locations in the 70-75 degree range. High pressure is forecast to build into WI later Tuesday night through Wednesday and appears to finally bring a dry period to the extended forecast. Even with mixed sunshine, temperatures will not warm much with readings a bit below normal. && .AVIATION...for 18Z TAF Issuance Issued at 1259 PM CDT Wed Jun 14 2017 MVFR ceilings over northern Wisconsin will dissipate this afternoon as a warm front moves north and increasing winds mix out low level moisture. Thunderstorms will move across the area from southwest to northeast during the mid and late afternoon hours accompanied by gusty winds and heavy rain. They should exit the area during the early evening. Additional scattered thunderstorms are possible alter tonight as a weak cold front moves through. IFR ceilings and visibilities are possible late tonight and early Thursday where winds become light and the ground is wet from rain. Good flying weather is expected by noon Thursday. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......Kallas AVIATION.......RDM
Hazardous weather outlook, Jun 14, 2:21 PM CDT, 31 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 221 PM CDT Wed Jun 14 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 221 PM CDT Wed Jun 14 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight There is a slight risk of severe thunderstorms through midnight. Damaging winds, large hail, heavy rainfall and a tornado or two are possible. Due to recent heavy rains, the Wisconsin River continues to flow faster than usual with a few locations at or above flood stage. Caution should be used if boating or fishing on the Wisconsin River. Many other rivers across the region will also be rising, with some possibly reaching flood stage. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday A chance of thunderstorms will return for late this week and the weekend, but severe storms do not appear likely. Some rivers and streams will continue to be near or above flood stage. Caution should be used near rapidly moving water. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed tonight. LMZ521-522-541>543-151930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 221 PM CDT Wed Jun 14 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Strong to severe thunderstorms are possible this evening. Some of these storms will produce strong winds and hail. Areas of dense fog are possible later tonight, as a warm and moist air flows over the relatively cool waters of Lake Michigan. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday A chance of thunderstorms will return during the weekend. RDM/Kallas
In the hours before
Special weather statement, Jun 14, 9:04 AM CDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Green Bay WI
904 AM CDT WED JUN 14 2017
WIZ022-141445-
Door WI-
904 AM CDT WED JUN 14 2017
...STRONG THUNDERSTORM ACROSS NORTHERN DOOR COUNTY...
At 903 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ephraim, or 25 miles northeast of Sturgeon Bay, moving northeast at
30 mph.
Winds in excess of 30 mph will be possible with this storm.
This strong thunderstorm will be near...
Newport State Park around 920 AM CDT.
Other locations impacted by this storm include Baileys Harbor, Fish
Creek, Peninsula State Park, Sister Bay, Rowleys Bay and Ellison Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4524 8690 4519 8692 4516 8697 4510 8695
4501 8709 4513 8725 4533 8707 4534 8706
4527 8688
TIME...MOT...LOC 1403Z 226DEG 25KT 4513 8709
ECKBERGSpecial weather statement, Jun 14, 12:44 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1244 PM CDT WED JUN 14 2017
WIZ035-036-045-141900-
Waushara WI-Wood WI-Portage WI-
1244 PM CDT WED JUN 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR WOOD...PORTAGE AND WESTERN
WAUSHARA COUNTIES UNTIL 200 PM CDT...
At 1243 PM CDT, Doppler radar was tracking strong thunderstorms
across far southwest Wisconsin. The thunderstorms were moving to the
northeast around 45 mph. These storms will arrive across southern
Wood, southwest Portage and western Waushara counties between 130 PM
and 215 PM CDT. These storms are expected to continue across the
region during the mid afternoon hours.
At this time, these storms are not severe, however conditions are
favorable for the storms to strengthen and become severe. A severe
thunderstorm watch is in effect until 8 pm. Stay tuned to your
favorite media source for the latest statements and possible
warnings on this cluster of thunderstorms.
Locations that my be impacted by these thunderstorms include...
Stevens Point, Wisconsin Rapids, Marshfield, Whiting, Pittsville,
Plainfield, Babcock, Lake Wazeecha, Plover and Stockton.
LAT...LON 4468 9032 4468 8937 4398 8937 4398 8960
4425 8960 4425 9032
TIME...MOT...LOC 1737Z 218DEG 41KT 4414 9134 4369 9067 4289 9081
EckbergSpecial weather statement, Jun 14, 1:58 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Green Bay WI
158 PM CDT WED JUN 14 2017
WIZ035-036-045-142015-
Waushara WI-Wood WI-Portage WI-
158 PM CDT WED JUN 14 2017
...STRONG THUNDERSTORMS APPROACHING CENTRAL WISCONSIN...
At 156 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms centered near Friendship, moving northeast at 35 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Stevens Point, Wisconsin Rapids, Whiting, Pittsville, Babcock, Lake
Wazeecha, Plover, Nekoosa, Port Edwards and Biron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 800 PM CDT for
central Wisconsin.
LAT...LON 4451 9031 4450 8941 4398 8959 4425 8960
4425 9032
TIME...MOT...LOC 1856Z 204DEG 23KT 4406 8984
AKLocal storm report, Jun 14, 2:01 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
201 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TORNADO 5 W KESHENA 44.87N 88.73W
06/14/2017 MENOMINEE WI LAW ENFORCEMENT
BRIEF TOUCHDOWN NEAR HWY VV.
&&Local storm report, Jun 14, 2:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
244 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG MOUNT MORRIS 44.11N 89.19W
06/14/2017 WAUSHARA WI LAW ENFORCEMENT
TREES DOWN IN CENTRAL WAUSHARA COUNTY.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:35 AM CDT | Special Weather Statement | GRB | Vilas | 25 min |
| Jun 14, 5:46 AM CDT | Special Weather Statement | GRB | Kewaunee | 29 min |
| Jun 14, 7:14 AM CDT | River Flood Warning | GRB | Lincoln | 24 hr |
| Jun 14, 7:16 AM CDT | Special Marine Warning | GRB | 119 min | |
| Jun 14, 7:30 AM CDT | Special Weather Statement | GRB | Door | 45 min |
| Jun 14, 8:26 AM CDT | Special Weather Statement | GRB | Door | 49 min |
| Jun 14, 9:04 AM CDT | Special Weather Statement | GRB | Door | 41 min |
| Jun 14, 12:44 PM CDT | Special Weather Statement | GRB | Portage, Wood | 76 min |
| Jun 14, 1:23 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Shawano | 67 min |
| Jun 14, 1:45 PM CDT | Tornado Warning | GRB | Menominee, Shawano | 30 min |
| Jun 14, 1:58 PM CDT | Special Weather Statement | GRB | Portage, Wood | 77 min |
| Jun 14, 2:14 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara, Wood | 59 min |
| Jun 14, 2:20 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 40 min |
| Jun 14, 2:48 PM CDT | Areal Flood Advisory | GRB | Portage, Waupaca, Waushara | 3 hr |
| Jun 14, 2:53 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 14, 3:25 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc, Oconto, Outagamie, Shawano and 1 more | 50 min |
| Jun 14, 3:34 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Waupaca and 1 more | 3 hr |
| Jun 14, 3:45 PM CDT | Tornado Warning | GRB | Brown, Kewaunee, Oconto, Outagamie, Shawano | 34 min |
| Jun 14, 4:00 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Manitowoc | 60 min |
| Jun 14, 4:09 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 57 min |
| Jun 14, 4:35 PM CDT | Special Marine Warning | GRB | 115 min | |
| Jun 14, 4:57 PM CDT | Severe Thunderstorm Warning | GRB | Door | 43 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.